Inverse limits of H-closed spaces

Lončar, Ivan (2008) Inverse limits of H-closed spaces. Albanian J. Math., 2 (2). pp. 47-55.

[img]
Preview
Text
030.pdf

Download (184kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 16:13
Last Modified: 06 Dec 2017 16:13
URI: http://kerkoje.com/id/eprint/157

Actions (login required)

View Item View Item